Improved eigenvalue bounds for Schrödinger operators with slowly decaying potentials

2020-02-20T13:51:40Z (GMT) by Jean-Claude Cuenin
We extend a result of Davies and Nath (J Comput Appl Math 148(1):1–28, 2002) on the location of eigenvalues of Schrödinger operators with slowly decaying complex-valued potentials to higher dimensions. In this context, we also discuss various examples related to the Laptev and Safronov conjecture (Laptev and Safronov in Commun Math Phys 292(1):29–54, 2009).

Categories

License

CC BY-NC-ND 4.0